On degenerations of D-shtukas

Lau E (2007)
DUKE MATHEMATICAL JOURNAL 140(2): 351-389.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
Let F be a global field of positive characteristic, and let D be a maximal order in a central division algebra over F. We give a precise properness criterion for moduli spaces of D-shtukas with general modifications, which includes the statement that for some division algebras, the space of ordinary D-shtukas is not proper. The proof is based on a result on the smoothness of a suitable stack of complete homomorphisms of D-module of rank 1.
Erscheinungsjahr
Zeitschriftentitel
DUKE MATHEMATICAL JOURNAL
Band
140
Ausgabe
2
Seite(n)
351-389
ISSN
PUB-ID

Zitieren

Lau E. On degenerations of D-shtukas. DUKE MATHEMATICAL JOURNAL. 2007;140(2):351-389.
Lau, E. (2007). On degenerations of D-shtukas. DUKE MATHEMATICAL JOURNAL, 140(2), 351-389. doi:10.1215/S0012-7094-07-14025-0
Lau, E. (2007). On degenerations of D-shtukas. DUKE MATHEMATICAL JOURNAL 140, 351-389.
Lau, E., 2007. On degenerations of D-shtukas. DUKE MATHEMATICAL JOURNAL, 140(2), p 351-389.
E. Lau, “On degenerations of D-shtukas”, DUKE MATHEMATICAL JOURNAL, vol. 140, 2007, pp. 351-389.
Lau, E.: On degenerations of D-shtukas. DUKE MATHEMATICAL JOURNAL. 140, 351-389 (2007).
Lau, Eike. “On degenerations of D-shtukas”. DUKE MATHEMATICAL JOURNAL 140.2 (2007): 351-389.